MathSciNet Relay Station
MathSciNet bibliographic data
MR2899123 65L12 (26A33 34A08 34C15 45J05)
Jafari, H.; Khalique, C. M.; Nazari, M. An algorithm for the numerical solution of nonlinear fractional-order Van der Pol oscillator equation. Math. Comput. Modelling 55 (2012), no. 5-6, 1782–1786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement